FREE SHIPPING $35+

Tylenol Extra Strength Caplets
100 Caplets
When you are suffering from aches and pains or a nagging headache, you are not yourself. You want fast, effective relief so that you can get back to normal… whatever your normal is.

Trust Extra Strength Tylenol. Extra Strength Tylenol products are tough on pain, but easy on your stomach, providing the effective relief you need.

For effective relief of:
  • Headaches
  • Aches and Pain
  • Fever
Format: Caplets

Dosage: Adult use only (12 years and older): Take 1 caplet or tablet every 4 – 6 hours. If pain or fever does not respond to 1 caplet or tablet, take 2 caplets or tablets at next dose. Do not take more than 8 caplets or tablets per day.

Medicinal Ingredients:
  • Medicinal Ingredient: Acetaminophen, 500 mg
  • Benefit: Pain reliever/Fever reducer
Non-Medicinal Ingredients (alphabetical): cellulose, corn starch, hypromellose, magnesium stearate, polyethylene glycol, sodium starch glycolate.

Caution: Keep out of the reach of children. This package contains enough drug to seriously harm a child. Do not use with other drugs containing acetaminophen. Use the smallest effective dose. Do not take more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not take if allergic to acetaminophen. Consult a doctor if: Your symptoms last for more than 5 days or fever lasts more than 3 days; You develop allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if you: Are pregnant or breastfeeding; Have chronic alcoholism; Have a serious liver or kidney disease; Use any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications. In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite. Use only as directed by a doctor.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Store at room temperature, 15–30°C (59–86°F).

We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Rob: more than a year ago

The price was comparable to my local store, it was delivered right to my mailbox, tha delivery time was amazing, with my disability it makes my life just that bit easier to have them delivered almost to my house.


Lear: more than a year ago

Product is excellent {TYLENOL EXTRA STRENGTH rules!!}, the delivery time was incredibly fast and the price was very good


Cindy: more than a year ago

Always good to have TYLENOL EXTRA STRENGTH in the cupboard for toothache pain, fevers, or headaches. Even better when it is delivered right to your mailbox in a few days.


Jacinthe: more than a year ago

Works great for headaches !!!

Shirley: more than a year ago

The cost of this product was comparable to department store shopping and delivered right to my mail box. Now that's what I call a deal_o)


Gabrielle: more than a year ago

Tylenol est une marque qui a fait ses preuves et elle est recommandé par les médecins.

Page  1